Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network

  Advanced Search  

Recursive Self-Similarity for Random Trees, Random Triangulations and Brownian Excursion

Summary: Recursive Self-Similarity for Random Trees, Random Triangulations and
Brownian Excursion
David Aldous
The Annals of Probability, Vol. 22, No. 2. (Apr., 1994), pp. 527-545.
Stable URL:
The Annals of Probability is currently published by Institute of Mathematical Statistics.
Your use of the JSTOR archive indicates your acceptance of JSTOR's Terms and Conditions of Use, available at
http://www.jstor.org/about/terms.html. JSTOR's Terms and Conditions of Use provides, in part, that unless you have obtained
prior permission, you may not download an entire issue of a journal or multiple copies of articles, and you may use content in
the JSTOR archive only for your personal, non-commercial use.
Please contact the publisher regarding any further use of this work. Publisher contact information may be obtained at
Each copy of any part of a JSTOR transmission must contain the same copyright notice that appears on the screen or printed
page of such transmission.
The JSTOR Archive is a trusted digital repository providing for long-term preservation and access to leading academic
journals and scholarly literature from around the world. The Archive is supported by libraries, scholarly societies, publishers,
and foundations. It is an initiative of JSTOR, a not-for-profit organization with a mission to help the scholarly community take
advantage of advances in technology. For more information regarding JSTOR, please contact support@jstor.org.


Source: Aldous, David J. - Department of Statistics, University of California at Berkeley


Collections: Mathematics